# SDR DXTA2025021402364

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 15,521 hours, 10,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK: WHEN CLOSING THE MAIN CABIN DOOR THE PUSH BUTTON IN THE HANDLE WOULD NOT POP OUT WHEN THE HANDLE WAS IN THE CLOSED POSITION AND THE DOOR WOULD NOT LOCK. THE HANDLE MOVED FREELY FROM THE CLOSED TO OPEN POSITION AND THE CABIN DOOR OPEN CAUTION WOULD NOT EXTINGUISH. SEE PHOTO AND VIDEO. CORRECTIVE ACTION: CLEANED AND LUBRICATED MAIN CABIN DOOR HANDLE. OPS CHECKED GOOD. NO FURTHER DEFECTS REF CE-680 SPM 20-00-00.
